Journal of Differential Geometry

Singularities of the curve shrinking flow for space curves

Steven J. Altschuler

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 34, Number 2 (1991), 491-514.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214447218

Digital Object Identifier
doi:10.4310/jdg/1214447218

Mathematical Reviews number (MathSciNet)
MR1131441

Zentralblatt MATH identifier
0754.53006

Subjects
Primary: 58E10: Applications to the theory of geodesics (problems in one independent variable)
Secondary: 53A04: Curves in Euclidean space

Citation

Altschuler, Steven J. Singularities of the curve shrinking flow for space curves. J. Differential Geom. 34 (1991), no. 2, 491--514. doi:10.4310/jdg/1214447218. https://projecteuclid.org/euclid.jdg/1214447218


Export citation